# SDR CA020510015

- Difficulty date: May 8, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Condition: Cracked
- Location: Cockpit Lt Side
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) NAT 07/2002: ON APPROACH FROM THE PILOT REPORTED THE LEFT SIDE WINDOW CRACKED.  MAINTENANCE REPLACED THE LEFT SIDE WINDOW (S/N INSTALLED 01306H2383).
